# SDR SWAA2024022342877

- Difficulty date: January 18, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 37,928 hours, 17,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500i S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT R/H GUSSET CRACKED AT S-19R STA 500I MKD DOT<[01] REMOVED AND REPLACED FWD CARGO COMPARTMENT AFT R/H GUSSET AT S-19R STA 500I PER REF SRM 51-40-02-0G-0 AND DWG#143A9481.;[02] VERIFIED GUSSET INSTALLATION
